Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can i be pregnant after taking MT pill?

hi i made sexual relation with mah boyfren n after it for the next month i dint had my periods.i waz scared so i had MT pill to reduces the risk of mah preganancy and i got periods d second day i had it.but nw wen we have regular sex without taking any precaution i get periods but i want to ask can i get preganant in future or i lose the conceiving capacity?
Asked On : Tue, 2 Mar 2010
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

It seems v unlikely that you may loose your conception power. Better to avoid all these unwanted botherationby useing protection.

Answered: Tue, 2 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor